# SDR CNMA2012030001

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Aircraft time: 48,077 hours, 8,261 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Fumes
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN REPORTED FUMES OF ELECTRICAL NATURE.  FUMES DISSIPATED AFTER RECIRCULATION FANS SELECTED OFF.
